Advanced search
Start date

Serguei Agafonov

CV Lattes GoogleMyCitations ORCID

Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. Instituto de Biociências, Letras e Ciências Exatas (IBILCE)  (Institutional affiliation for the last research proposal)
Birthplace: Rússia

master in Applied Physics and Mathemathics from Moscow Institute for Physics and Thechnology (1993) and ph.d. in Mathematics from Keldysh Institute for Applied Mathematics of Russian Academy of Sciences (1996), Habilitation from Martin-Luther-Universität Halle-Wittenberg, Germany (2010). (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
Research grants
Scholarships abroad
FAPESP support in numbers * Updated October 09, 2021
Total / Available in English
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (5)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

AGAFONOV, S. I.; FERAPONTOV, E. V.; NOVIKOV, V. S.. Quasilinear systems with linearizable characteristic webs. Journal of Mathematical Physics, v. 58, n. 7, . Web of Science Citations: 0. (14/17812-0)

AGAFONOV, SERGEY I.. Confocal conics and 4-webs of maximal rank. JOURNAL OF GEOMETRY, v. 111, n. 3, . Web of Science Citations: 0. (18/20009-6)

AGAFONOV, SERGEY I.. Duality for systems of conservation laws. LETTERS IN MATHEMATICAL PHYSICS, v. 110, n. 6, . Web of Science Citations: 0. (18/20009-6)

AGAFONOV, I, SERGEY. Gronwall's conjecture for 3-webs with infinitesimal symmetries. COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v. 28, n. 3, p. 519-545, . Web of Science Citations: 0. (14/17812-0)

AGAFONOV, SERGEY I.. Note on generic singularities of planar flat 3-webs. MANUSCRIPTA MATHEMATICA, v. 154, n. 1-2, p. 185-193, . Web of Science Citations: 0. (14/17812-0)

Please report errors in researcher information by writing to:

Report errors in this page

Error details: